Per citar aquest document:
Web of Science: 2 cites,
Non-autonomous 2-periodic Gumovski-Mira difference equations
Cima, Anna (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Gasull, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2012
Resum: We consider two types of non-autonomous 2-periodic Gumovski-Mira difference equations. We show that while the corresponding autonomous recurrences are conjugated, the behavior of the sequences generated by the 2-periodic ones differ dramatically: in one case the behavior of the sequences is simple (integrable) and in the other case it is much more complicated (chaotic). We also present a global study of the integrable case that includes which periods appear for the recurrence.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Integrable and chaotic difference equations and maps ; Rational difference equations with periodic coefficients ; Perturbed twist maps
Publicat a: International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 22 Núm. 11 (2012) , p. 1250264 (14 pages), ISSN 1793-6551

DOI: 10.1142/S0218127412502641

20 p, 446.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-04-27

   Favorit i Compartir